# SDR COMA0010164

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 12034592002
- Condition: Delaminated
- Location: Rt Wing
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 612-01Z, THE RIGHT WING OUTBOARD LEADING EDGE WAS FOUND TO BE DELAMINATED.  THE DAMAGED PART WAS REPLACED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND SRM 57-40-01, FIGURE 201.
